# SDR DALA2023101608459

- Difficulty date: October 15, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 61,727 hours, 44,114 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

SHIP 9500 -ATB- THE AIRCRAFT WAS RETURNED TO ATL FOLLOWING COMPRESSOR SURGES IN THE #1 ENGINE. THE PILOT DECLARED AN EMERGENCY WITH ATC AND THE LANDING & TAXI TO THE GATE WAS UNEVENTFUL. CORRECTIVE ACTION: MAINTENANCE REPLACED THE #1 ENGINE (ESN 13197) AND THE AIRCRAFT WAS RETURNED TO SERVICE. (LP #9635642)
